# SDR KCSA20231108643

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 81,496 hours, 14,008 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD ADVISORY MESSAGE DURING CLIMB. PERFORMED OPERATIONS CHECK OF CREW OVERHEAD COMPARTMENTS DOOR VERIFIED NORMAL OPERATION IN REFERENCE WITH B747-400 AMM 52-21-00 CLEARED MESSAGE OPERATIONS CHECK GOOD.
